Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Jacobian ideal of the module of differentials


Author: Joseph Lipman
Journal: Proc. Amer. Math. Soc. 21 (1969), 422-426
MSC: Primary 14.52
DOI: https://doi.org/10.1090/S0002-9939-1969-0237511-0
MathSciNet review: 0237511
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Ferrand, Suite régulière et intersection complète, C. R. Acad. Sci. Paris 264 (1967), 427-428. MR 0219546 (36:2626)
  • [2] H. Fitting, Die Determinantenideale eines Moduls, Jber. Deutsch. Math. Verein. 46 (1936), 195-228.
  • [3] J. Lipman, Free derivation modules on algebraic varieties. Amer. J. Math. 87 (1965). 874-898. MR 0186672 (32:4130)
  • [4] T. Matsuoka, On the torsion submodule of a module of type $ ({F_1})$, J. Sci. Hiroshima Univ. Ser. A-I Math., 31 (1967), 151-160. MR 0228482 (37:4062)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.52

Retrieve articles in all journals with MSC: 14.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237511-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society